# SDR FDEA201605311794

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Skin
- Part number: ARC2859
- Condition: Punctured
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE IN THE CTR OF MLG DOOR.  REPAIRED IAW SRM 51-71-00 VOL 2.
